Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain in the lungs while laughing. Lump on the testicle getting bigger. Testicular cancer?

When I laugh it hurts my right lung and I have a very small lump on my right testicle , the testicle with a lump is seeming to become smaller and harder and the other seems to become larger and softer. Are these possibilities of lung and testicular cancer? If not, what else could it be? I m 14 and haven t had any major health issues in the past.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I can understand your concerns but it is very difficult to give a definite answer without a clinical examination. As you have doubts it is better to consult a doctor who shall examine you and order some tests either to confirm or exclude your doubts. Please do not take it lightly.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Rajiv K Khandelwal
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor